Alert archive / Oregon / Storm Warnings in 2012
Storm Warning 3, NWS Portland, OR
NWS Portland, OR issued this storm warning at Jan 20, 2012, 2:19 PM PST. It took effect at Jan 20, 2012, 3:00 PM PST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2012, 2:19 PM PST (22:19 UTC)
- In effect from
- Jan 20, 2012, 3:00 PM PST
- Expired
- Jan 21, 2012, 2:00 AM PST
- In force
- 11 hr
- Issued by
- NWS Portland, OR
The text
As transmitted, in the capitals the NWS used until 2016.
523 WHUS76 KPQR 202219 MWWPQR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 219 PM PST FRI JAN 20 2012 PZZ250-255-270-275-210630- /O.UPG.KPQR.GL.W.0007.000000T0000Z-120121T2000Z/ /O.NEW.KPQR.SR.W.0003.120120T2300Z-120121T1000Z/ COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 219 PM PST FRI JAN 20 2012 ...STORM WARNING IN EFFECT UNTIL 2 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT UNTIL 2 AM PST SATURDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * SEAS: SEAS ARE BUILDING. SEAS NOW AT 12 TO 14 FT...AND WILL BUILD TO 17 TO 20 FT BY EARLY EVENING...THEN TOP OUT AT 22 TO 26 FT BY MIDNIGHT. SEAS HOLDING AT 22 TO 25 FT LATE TONIGHT INTO SATURDAY MORNING. LARGEST SEAS WILL BE FROM 10 MILES TO 60 MILES OFFSHORE. * WINDS: SOUTH WINDS 25 TO 35 MPH WILL CONTINUE TO INCREASE THIS AFTERNOON AND EVENING. EXPECT 35 TO 45 KT WINDS...WITH GUSTS UP TO 55 KT THIS EVENING. WINDS WILL TURN SOUTHWEST AND RELAX A BIT AFTER MIDNIGHT. STRONGEST WINDS WILL BE OVER THE OREGON COASTAL WATERS BETWEEN 9 PM AND MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ210-210630- /O.EXT.KPQR.RB.Y.0013.000000T0000Z-120122T0800Z/ COLUMBIA RIVER BAR- 219 PM PST FRI JAN 20 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL MIDNIGHT PST SATURDAY NIGHT... THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL MIDNIGHT PST SATURDAY NIGHT. * IN THE MAIN CHANNEL... * GENERAL SEAS: COMBINED SEAS 12 FT THIS AFTERNOON INTO EARLY THIS EVENING BUT WILL BUILD TO 17 TO 20 FT BY MIDNIGHT...AND THEN HOLD NEAR 18 FT FOR LATE TONIGHT INTO SATURDAY MORNING. SEAS WILL SUBSIDE TO 15 FT BY NOON ON SATURDAY. * FIRST EBB: STRONG EBB AROUND 230 PM THIS AFTERNOON. SEAS NEAR 15 FT WITH BREAKERS LIKELY. * SECOND EBB: EBB AROUND 3 AM EARLY SAT MORNING. SEAS NEAR 22 FT WITH BREAKERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ HTTP://WWW.WEATHER.GOV/PORTLAND
1 follow-up statement
627 WHUS76 KPQR 210458 MWWPQR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 858 PM PST FRI JAN 20 2012 PZZ250-255-270-275-211000- /O.CON.KPQR.SR.W.0003.000000T0000Z-120121T1000Z/ COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 858 PM PST FRI JAN 20 2012 ...STORM WARNING REMAINS IN EFFECT UNTIL 2 AM PST SATURDAY... A STORM WARNING REMAINS IN EFFECT UNTIL 2 AM PST SATURDAY. * SEAS: WILL BUILD TO 17 TO 20 FT. LARGEST SEAS WILL BE FROM 10 MILES TO 60 MILES OFFSHORE. * WINDS: EXPECT SOUTH WIND 35 TO 45 KT WINDS...WITH GUSTS UP TO 50 KT THIS EVENING. WINDS WILL TURN SOUTHWEST AND RELAX A BIT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ210-211300- /O.CON.KPQR.RB.Y.0013.000000T0000Z-120122T0800Z/ COLUMBIA RIVER BAR- 858 PM PST FRI JAN 20 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL MIDNIGHT PST SATURDAY NIGHT... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL MIDNIGHT PST SATURDAY NIGHT. * IN THE MAIN CHANNEL... * GENERAL SEAS: COMBINED SEAS 18 FT THROUGH SAT EARLY MORNING. LATER SAT MORNING...SEAS SUBSIDING TO 16 FT. * FIRST EBB: EBB AROUND 3 AM EARLY SAT MORNING. SEAS NEAR 22 FT WITH BREAKERS. * SECOND EBB: STRONG EBB AROUND 315 PM SAT. SEAS NEAR 20 FT WITH BREAKERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ HTTP://WWW.WEATHER.GOV/PORTLAND
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before this storm warning went out at Jan 20, 2:18 PM PST, 1 minute earlier.
Area forecast discussion, Jan 20, 2:18 PM PST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
218 PM PST FRI JAN 20 2012
.SYNOPSIS...VERY ACTIVE WEATHER CONTINUES. THE NEXT HIGH IMPACT
WEATHER SYSTEM WILL MOVE ACROSS SOUTHWEST WASHINGTON AND NORTHWEST
OREGON TONIGHT THROUGH SATURDAY BRINGING MORE RAIN...STRONG WINDS TO
MOST AREAS...AND FREEZING RAIN TO AREAS EAST OF I-205 THE COLUMBIA
RIVER GORGE AND HOOD RIVER VALLEY. ANOTHER STRONG SYSTEM WILL MOVE IN
ON SUNDAY WITH VALLEY RAIN AND MOUNTAIN SNOW. WET AND BREEZY WEATHER
WILL CONTINUE THROUGH MUCH OF THE UPCOMING WEEK.
&&
.SHORT TERM...PROBABLY THE BIGGEST STORY AT THE MOMENT IS THE
POTENTIAL FOR FREEZING RAIN NEAR THE PORTLAND METRO AREA DURING RUSH
HOUR THIS AFTERNOON. SCANNING OBSERVATIONS IN THE GORGE SHOW AN AREA
OF SUB FREEZING TEMPS THAT EXTEND UP TO AROUND 1500 FT ALL THE WAY
OUT TO NEAR THE VISTA HOUSE AREA. PLUS TEMPERATURES ON THE EAST SIDE
ARE ALSO DROPPING AS A STRONG LOW INCREASES THE GORGE GRADIENT IN
EXCESS OF -7 MB AND BEGINS TO PULL THIS COLDER DRIER AIR THROUGH THE
GORGE INTO THE PORTLAND METRO AREA. WET BULB TEMPS AT TTD ARE ALREADY
AT FREEZING SO CONFIDENCE INCREASING IN THE CHANCES FOR FZRA AT LEAST
EAST OF I-205 THIS AFTERNOON AND EVENING. SO ARE DRAFTING A WINTER
WEATHER ADVISORY FOR FZRA RIGHT NOW FOR THOSE AREAS AND WILL CONTINUE
WITH THE ICE STORM WARNING IN THE GORGE. ALSO NOTE THAT THIS WILL BE
PARTICULARLY TREACHOROUS AS YOU CAN SEE VERY WINDY CONDITIONS IN THE
GORGE IN ADDITION TO THE ICE. SENSORS HAVE ALL FROZEN UP IN THE
GORGE...SO ITS A LITTLE DIFFICULT TO PUT NUMBERS ON THE SPEEDS...BUT
GUSTS TO 50 MPH SEEM REASONABLE. RECOMMEND STAYING AWAY FROM THE
GORGE TONIGHT.
OTHER STORIES INCLUDE THE THREAT FOR HIGH WIND ALONG THE COAST AND IN
THE COAST RANGE WITH THIS ENERGETIC SYSTEM WHICH WILL LIKELY BRING
GUSTS TO 75 MPH TO THE BEACHES AND HEADLANDS AND TO 60 MPH TO COASTAL
COMMUNITIES AND THE COAST RANGE. GIVEN THAT SOILS ARE SATURATED WATCH
OUT FOR FALLING TREES AND POWER OUTAGES.
THE SNOW LEVEL WILL DROP SIGNIFICANTLY SATURDAY AND WE WILL SEE SNOW
AGAIN ACCUMULATE IN THE MOUNTAINS AND POSSIBLY THE HIGHER FOOTHILLS
IN THE ONSHORE FLOW BEHIND THIS FRONT. WE COULD GET CLOSE TO SNOW
ADVISORY AMOUNTS IN THE CASCADES SATURDAY THROUGH SATURDAY EVENING.
ANOTHER STRONG SYSTEM IS EXPECTED SUNDAY...WITH MORE COASTAL WINDS
AND SIGNIFICANT RAINFALL. HOWEVER...IT DOES NOT LOOK QUITE AS WET OR
WINDY AS PREVIOUS SYSTEMS. MODELS SUGGEST THAT THE FRONT WILL MOVE
THROUGH QUICKLY ON SUNDAY LIMITING ADDITIONAL FLOODING CONCERNS. SNOW
ACCUMULATIONS LOOK SIGNIFICANT IN THE CASCADES AS WELL. MODEL
SOUNDINGS SUGGEST SNOW IS ALSO POSSIBLE NEAR HOOD RIVER AND PARKDALE
IN EASTERLY LOW LEVEL FLOW. WOLFE
.LONG TERM...MODELS REMAIN IN GOOD AGREEMENT FOR THE BEGINNING OF
THE EXTENDED PERIOD. EXPECT ABUNDANT PRECIPITATION STARTING TUESDAY
AS AN ATMOSPHERIC RIVER SCENARIO SETS UP OVER THE PACIFIC NORTHWEST.
EXPECT ZONAL FLOW TO CONTINUE MIDWEEK...AS SEVERAL IMPULSES MAINTAIN
WET AND BREEZY CONDITIONS WITH SEASONAL TEMPERATURES THROUGH EARLY
FRIDAY. MODEL SOLUTIONS DIVERGE BY FRIDAY AND NEXT WEEKEND...WITH
THE GFS AND GEM HINTING AT A RIDGE DEVELOPING. 27
&&
.AVIATION...WIDESPREAD MVFR ON THE COAST AS PRECIP HAS INCREASED
WITH VFR INLAND. FLIGHT CONDITIONS ACROSS REGION WILL DROP BACK TO
MVFR WITH POCKETS OF IFR AS COLD FRONT APPROACHES. OFFSHORE FLOW
THROUGH THE COLUMBIA GORGE PUSHING SPOTTY FREEZING RAIN INTO EAST
PORTLAND AROUND THE COLUMBIA RIVER AND EAST OF I205. GUSTY S WINDS
DEVELOP ON THE COAST BY 00Z...WITH SAID WINDS SPREADING TO INTERIOR
BETWEEN 04Z AND 06Z. GUSTY S WINDS AND MVFR CONDITIONS CONTINUE
THROUGH 15Z...THEN WINDS GRADUALLY RELAXING. ROCKEY.
KPDX AND APPROACHES...VFR AT MOMENT...BUT MVFR WILL INCREASE BETWEEN
00Z AND 02Z AS RAIN INCREASES. MVFR TONIGHT...WITH GUSTY S WINDS
DEVELOPING 05Z TO 07Z AS COLD FRONT PUSHES INTO REGION. IS COOL
ALONG COLUMBIA RIVER...BUT NO FREEZING RAIN FOR KPDX...JUST CHILLY
RAIN. WILL HAVE SPOTTY LIGHT FREEZING RAIN NEAR KTTD TIL 06Z.
&&
.MARINE...S WINDS ARE INCREASING...AND SEAS BUILDING. HAVE HAD STORM
FORCE GUSTS AT BUOY 89. THIS COMBINED WITH STRONG
GRADIENT...SIGNIFICANT DRYING IN WATER VAPOR AND CONVECTIVE CELLS
ALONG THE FRONT GIVE SUPPORT FOR GUSTS OF 50 TO 55 KT FROM TIME TO
TIME THIS EVENING. HAVE RAISED MARINE STORM WARNING FOR ALL WATERS
FOR THIS EVENING...BUT STRONGEST WILL BE OVER THE OREGON WATERS.
FRONT PUSHES ONSHORE AROUND 08Z TO 09Z...WITH WINDS GRADUALLY EASING
LATER TONIGHT AND SAT. SEAS IN MID TEENS WILL PUSH TO 20 FT LATER
THIS EVENING...AND TOP NEAR 25 FT LATER TONIGHT.
WINDS DROP OFF ON SAT MORNING...BUT W SWELL OF 20 TO 25 FT WILL
REMAIN OVER THE COASTAL WATERS THROUGH THE WEEKEND. NEXT SYSTEM
ARRIVES LATER SUNDAY...WITH STORM FORCE WINDS LIKELY AGAIN...AND
SEAS BUILDING TO NEAR 30 FT. ROCKEY.
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
OR...ICE STORM WARNING UNTIL 4 AM PST SATURDAY FOR UPPER HOOD RIVER
VALLEY-WESTERN COLUMBIA RIVER GORGE.
FLOOD WATCH THROUGH SATURDAY MORNING FOR CENTRAL COAST RANGE OF
WESTERN OREGON-CENTRAL OREGON COAST-CENTRAL WILLAMETTE
VALLEY-COAST RANGE OF NORTHWEST OREGON-GREATER PORTLAND
METRO AREA-LOWER COLUMBIA-NORTH OREGON COAST-SOUTH
WILLAMETTE VALLEY.
WIND ADVISORY FROM 10 PM THIS EVENING TO 10 AM PST SATURDAY FOR
CENTRAL WILLAMETTE VALLEY-GREATER PORTLAND METRO AREA-LOWER
COLUMBIA-SOUTH WILLAMETTE VALLEY.
HIGH WIND WARNING FROM 10 PM THIS EVENING TO 7 AM PST SATURDAY
FOR CENTRAL COAST RANGE OF WESTERN OREGON-COAST RANGE OF
NORTHWEST OREGON.
HIGH WIND WARNING UNTIL 4 AM PST SATURDAY FOR CENTRAL OREGON
COAST-NORTH OREGON COAST.
FREEZING RAIN ADVISORY FOR THE PORTLAND METRO AREAS EAST OF
I-205 UNTIL 12 AM SATURDAY MORNING.
WA...ICE STORM WARNING UNTIL 4 AM PST SATURDAY FOR WESTERN COLUMBIA
RIVER GORGE.
FLOOD WATCH THROUGH SATURDAY MORNING FOR GREATER VANCOUVER AREA-
I-5 CORRIDOR IN COWLITZ COUNTY-SOUTH WASHINGTON CASCADE
FOOTHILLS-SOUTH WASHINGTON COAST.
WIND ADVISORY FROM 10 PM THIS EVENING TO 10 AM PST SATURDAY FOR
GREATER VANCOUVER AREA-I-5 CORRIDOR IN COWLITZ COUNTY.
HIGH WIND WARNING FROM 10 PM THIS EVENING TO 7 AM PST SATURDAY
FOR WILLAPA HILLS.
HIGH WIND WARNING UNTIL 4 AM PST SATURDAY FOR SOUTH WASHINGTON
COAST.
FREEZING RAIN ADVISORY FOR THE VANCOUVER METRO AREA EAST OF
I-205 UNTIL 12 AM SATURDAY MORNING.
PZ...STORM WARNING UNTIL 2 AM PST SATURDAY FOR COASTAL WATERS FROM
CAPE SHOALWATER WA TO FLORENCE OR OUT 60 NM.
SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA RIVER BAR UNTIL
MIDNIGHT PST SATURDAY NIGHT.
&&
MORE WEATHER INFORMATION ONLINE AT...
HTTP://WEATHER.GOV/PORTLAND
THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.Hazardous weather outlook, Jan 20, 5:57 AM PST, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PORTLAND OR 557 AM PST FRI JAN 20 2012 ORZ001>014-WAZ019>023-039-040-211700- NORTH OREGON COAST-CENTRAL OREGON COAST- COAST RANGE OF NORTHWEST OREGON- CENTRAL COAST RANGE OF WESTERN OREGON-LOWER COLUMBIA- GREATER PORTLAND METRO AREA-CENTRAL WILLAMETTE VALLEY- SOUTH WILLAMETTE VALLEY-WESTERN COLUMBIA RIVER GORGE- NORTHERN OREGON CASCADE FOOTHILLS-NORTHERN OREGON CASCADES- CASCADE FOOTHILLS IN LANE COUNTY-CASCADES IN LANE COUNTY- UPPER HOOD RIVER VALLEY-SOUTH WASHINGTON CASCADES-WILLAPA HILLS- SOUTH WASHINGTON COAST-I-5 CORRIDOR IN COWLITZ COUNTY- GREATER VANCOUVER AREA-SOUTH WASHINGTON CASCADE FOOTHILLS- 557 AM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OREGON AND SOUTHWEST WASHINGTON. .DAY ONE...TODAY AND TONIGHT FLOODING WILL CONTINUE ON SEVERAL AREA RIVERS TODAY AND TONIGHT. PLEASE SEE PDXFLSPQR FOR FURTHER DETAILS. STRONG WINDS WILL DEVELOP ALONG THE COAST AND COAST RANGE LATE TODAY AND CONTINUE THROUGH EARLY SATURDAY MORNING. PLEASE SEE PDXNPWPQR FOR FURTHER DETAILS. COLD AIR WILL CONTINUE TO SEEP INTO THE COLUMBIA RIVER GORGE AND THE UPPER HOOD RIVER VALLEY TODAY. THIS WILL RESULT IN AREAS OF FREEZING RAIN THIS AFTERNOON THROUGH LATE THIS EVENING. PLEASE SEE PDXWSWPQR FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SIGNIFICANT SNOW IS POSSIBLE IN THE CASCADES ON SATURDAY. STRONG WINDS ARE POSSIBLE SUNDAY ALONG THE COAST AS A DEEP LOW PRESSURE SYSTEM SWINGS NORTH TOWARD VANCOUVER ISLAND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PZZ250-255-270-275-211700- COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 557 AM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OREGON AND SOUTHWEST WASHINGTON COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT GALE FORCE WINDS ARE EXPECTED TODAY AND TONIGHT. PLEASE SEE PDXMWWPQR FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG SYSTEMS WILL BRING GALE OR STORM FORCE WINDS TO THE WATERS ON SUNDAY AND AGAIN BY THE MIDDLE OF NEXT WEEK. SEAS WILL REMAIN HIGH THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jan 20, 12:53 PM PST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
1253 PM PST FRI JAN 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FREEZING RAIN HOOD RIVER 45.71N 121.52W
01/20/2012 M0.50 INCH HOOD RIVER OR COUNTY OFFICIAL
HOOD RIVER EMERGENCY MANAGER REPORTED 0.5 INCHES OF ICE
ACCUMULATION, 100 TREES DOWN, POWER OUTAGES, ALONG WITH 7
TO 24 INCHES OF SNOW WITH ICE ON TOP OF THE SNOW.
&&
LRAMIREZThe office that day
Everything else NWS Portland, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 3:44 AM PST | High Wind Warning | PQR | 24 hr | |
| Jan 20, 3:44 AM PST | Wind Advisory | PQR | 24 hr | |
| Jan 20, 3:44 AM PST | Freezing Rain Advisory | PQR | 6 hr | |
| Jan 20, 9:26 AM PST | Ice Storm Warning | PQR | 22 hr | |
| Jan 20, 2:21 PM PST | Freezing Rain Advisory | PQR | 7 hr | |
| Jan 20, 2:52 PM PST | Winter Storm Warning | PQR | 13 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.